MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Model Number RUBELLA IGG
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable rubella igg elecsys from cobas e 801 module serial number 1785-06.The result was 42 ui/l (reactive).The result by vidas method was 7 ui/ml (non-reactive).The result by abbott alinity was 4.7 ui/ml (non-reactive) the result by diasorin liaison was (non-reactive).The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
Further testing of the patient sample found the platelia igg results were 9.04 and 9.99 iu/ml(negative), the mikrogen blot rubella igg result was reactive, and the neutralization assay showed evidence for anti-rubella igg antibodies.As the customer's positive result was reproducible, the result was deemed correct for the sample.As the customer's calibration and qc were within the acceptable range, there was no issue found with the reagent.D4 - expiration date was updated.
 
Additional Manufacturer Narrative
The sample was submitted for investigation and the elecsys rubella igg result was 35.6 iu/ml (reactive).The elecsys rubella igm result was 0.296 coi (non-reactive).The investigation is ongoing.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15224974
Report Number1823260-2022-02427
Device Sequence Number5566563
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberRUBELLA IGG
Device Catalogue Number07027770190
Device Lot Number61718900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer09/26/2022
10/24/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date10/19/2022
11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale